# SDR R61A20100491

- Difficulty date: October 18, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000144
- Aircraft time: 11,554 hours, 6,932 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 17070980409
- Part serial: 00364
- Condition: Corroded
- Location: Lt Mlg
- Part time: 11,554 hours, 6,932 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LEVEL 2 CORROSION ON LT MLG ACTUATOR INBOARD BEARING.  MX REPLACED ACTUATOR IAW EMB 170 AMM 32-31-01 P/N 170-70980-409.
